# SDR SWIA2020042350243

- Difficulty date: January 23, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 600240431
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: BACKLASH - ELEVATOR CONTROL SYSTEM FC - COMPLY WITH TASK CARD FUNCTIONAL CHECK OF EACH ELEVATOR PCU FOR BACKLASH AND DEFLECTION UNDER LOAD (MRB), PART NUMBER:   - , SERIAL NUMBER: 7961, POSITION:    (C-CHECK) RO 4/21/2020   COMPLIED WITH SCHEDULED MAINTENANCE CODE: BACKLASH - ELEVATOR CONTROL SYSTEM FC - COMPLIED WITH SKYWEST TASK CARD FUNCTIONAL CHECK OF EACH ELEVATOR PCU FOR BACKLASH AND DEFLECTION UNDER LOAD. REFER TO MX TRANS #20646064, #20646057, #20646051, #20646044, #20646038, #20646027 FOR REPAIRS FROM FAILED BACKLASH CHECKS. FORCE GAUGE: TUC8392, CAL DUE DATE: 30-SEP-20 DIAL INDICATOR: TUC9294, CAL DUE DATE: 28-FEB-21
